After my Injection of Radiesse in Laugh LinesI Now Have a Lump Between my Nose and Eye. Is this normal?
After my Injection of Radiesse in Laugh LinesI Now Have a Lump Between my Nose and Eye
Doctor Answers 5
Lumps after injections
It is difficult, if not impossible to guess what may have occurred following your injections. I imagine from what you said that your injections were in your nasolabial folds (parenthesis lines from side of nose to corner of mouth). Sometimes things that initially appear to be lumps or some type of asymmetry are merely swelling. At the top of the nasolabial fold, close to the nose, if the product is above the fold it can create fullness or possibly a lump in a previously more sunken hollow area. Follow up with the office that injected you so they can advise you. If it is swelling, it will resolve. If it is a lump or fullness from product you may benefit from a bit more to help blend it in.
Dr. Grant Stevens
Have a question? Ask a doctor
Radiesse and laugh lines
I love Radiesse and use it often in my Georgetown walk-in beauty-boutique. But, laugh lines and Radiesse don't belong together in the same sentence. Botox works best for laugh lines. Radiesse works best for the mid-face emptiness that comes with aging, and Juvederm works best for Marionette lines. All the above treatments must be individualized to meet patient needs. The good news is this; the lump will go away on its own in most cases.
Lump From Radiesse Injections
It is not clear from your question whether or not the lump is in the same location that you had your Radiesse injections. When properly injected, Radiesse is placed below the skin which should minimize the risk of lumps. I massage the skin after all of my Radiesse injections so the skin is smooth, without lumps, when my patient leaves the office. I tell that my patients to not massage any areas after their injection treatments as this often is simply due to swelling and massaging the area can make things worse. If this lump persists you should return to your injecting physician for further evaluation.
You might also like...
Sometimes after fillers you can feel the product, however, if injected by a specialist, this should be minimal or nonexistent! If you recently got injected you may still be able to smoothen it out.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.